# SDR SIMA200417205

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Engine: Allsn AE3007C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: KSC357620V
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE RT AND LT HORIZONTAL STABILIZER HINGE BEARINGS WERE FOUND TO HAVE PLAY.  REMOVED AND REPLACED RT AND LT HORIZONTAL TO VERTICAL SPHERICAL BEARINGS IAW MFG AMM AND SB.
